MathSciNet Relay Station
MathSciNet bibliographic data
MR2951551 60F05 (60C05 60F99)
Doumas, Aristides V.; Papanicolaou, Vassilis G. The coupon collector's problem revisited: asymptotics of the variance. Adv. in Appl. Probab. 44 (2012), no. 1, 166–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement